Show simple item record

dc.contributor.authorLibman, Assaf
dc.date.accessioned2013-03-07T15:18:00Z
dc.date.available2013-03-07T15:18:00Z
dc.date.issued2011-09-01
dc.identifier.citationLibman , A 2011 , ' The gluing problem in the fusion systems of the symmetric, alternating and linear groups ' , Journal of Algebra , vol. 341 , no. 1 , pp. 209-245 . https://doi.org/10.1016/j.jalgebra.2011.06.007en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 6286621
dc.identifier.otherPURE UUID: 1cc92d90-54aa-4747-b99e-47c35c6b94a1
dc.identifier.otherScopus: 79960596184
dc.identifier.urihttp://hdl.handle.net/2164/2703
dc.format.extent37
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF ALGEBRA, [VOL 341, ISSUE 1, (2011)] DOI: 10.1016/j.jalgebra.2011.06.007en
dc.subjectequivariant homotopy theoryen
dc.subjectgluing problemen
dc.subjectAlperin's conjectureen
dc.subjectradical subgroupsen
dc.subjectpermutation groupsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe gluing problem in the fusion systems of the symmetric, alternating and linear groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2011.06.007


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record